Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/6647
Название: Geodesic Mappings of Manifolds with Affine Connection onto the Ricci Symmetric Manifolds
Авторы: Березовський, Володимир Євгенійович
Ключевые слова: geodesic mappings
Ricci tensor
Дата публикации: 2018
Издатель: Faculty of Sciences and Mathematics, University of Nis, Serbia
Библиографическое описание: Volodymyr Berezovskii, Irena Hinterleitner, Josef Mikeš. Geodesic Mappings of Manifolds with Affine Connection onto the Ricci Symmetric Manifolds // Filomat 32:2 (2018), 379–385
Краткий обзор (реферат): In the present paper we investigate geodesic mappings of manifolds with a ne connection onto Ricci symmetric manifolds which are characterized by the covariantly constant Ricci tensor. We obtained a fundamental system for this problem in a form of a system of Cauchy type equations in covariant derivatives depending on no more than n(n+1) real parameters. Analogous results are obtained for geodesic mappings of manifolds with afine connection onto symmetric manifolds.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/6647
ISSN: 0354-5180; 2406-0933
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
32-2-3-5310.pdf228,47 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.